Limits...
Cutaneous leukocytoclastic vasculitis in the presence of methimazole therapy.

Ribeiro Cde O, Magrin PF, Vilar EA, Durães SM, Estrella RR - An Bras Dermatol (2013 Mar-Apr)

Bottom Line: Treatment with antithyroid drugs may be accompanied by side effects.We present a patient diagnosed with Grave's Disease who developed extensive vasculitis in the lower limbs during methimazole use.After suspension of the methimazole and the introduction of prednisone in immunesupressor doses the cutaneous lesions started to involute.

View Article: PubMed Central - PubMed

Affiliation: Dermatology Department, Antônio Pedro University Hospital, Universidade Federal Fluminense, Niterói, (RJ), Brazil. carla_ribb@yahoo.com.br

ABSTRACT
Treatment with antithyroid drugs may be accompanied by side effects. We present a patient diagnosed with Grave's Disease who developed extensive vasculitis in the lower limbs during methimazole use. After suspension of the methimazole and the introduction of prednisone in immunesupressor doses the cutaneous lesions started to involute.

Show MeSH

Related in: MedlinePlus

Erythematous purpuric lesions and blisters
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC3750899&req=5

f01: Erythematous purpuric lesions and blisters

Mentions: Female patient, 33-years-old, black, host to GD for over 6 years, using MTM since theonset of symptoms. Patient was advised to seek dermatology assistance due to theemergence of superficial skin lesions in the lower limbs over a period of 20 days,associated with fever, joint pain and tremor of the extremities. The dermatological examexposed erythematous purpuric lesions on the dorsum of the feet and plantar cavus tenseblisters with hemorrhagic content in the malleolar region which spread to large necroticareas. (Figures 1,2 and 3).


Cutaneous leukocytoclastic vasculitis in the presence of methimazole therapy.

Ribeiro Cde O, Magrin PF, Vilar EA, Durães SM, Estrella RR - An Bras Dermatol (2013 Mar-Apr)

Erythematous purpuric lesions and blisters
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC3750899&req=5

f01: Erythematous purpuric lesions and blisters
Mentions: Female patient, 33-years-old, black, host to GD for over 6 years, using MTM since theonset of symptoms. Patient was advised to seek dermatology assistance due to theemergence of superficial skin lesions in the lower limbs over a period of 20 days,associated with fever, joint pain and tremor of the extremities. The dermatological examexposed erythematous purpuric lesions on the dorsum of the feet and plantar cavus tenseblisters with hemorrhagic content in the malleolar region which spread to large necroticareas. (Figures 1,2 and 3).

Bottom Line: Treatment with antithyroid drugs may be accompanied by side effects.We present a patient diagnosed with Grave's Disease who developed extensive vasculitis in the lower limbs during methimazole use.After suspension of the methimazole and the introduction of prednisone in immunesupressor doses the cutaneous lesions started to involute.

View Article: PubMed Central - PubMed

Affiliation: Dermatology Department, Antônio Pedro University Hospital, Universidade Federal Fluminense, Niterói, (RJ), Brazil. carla_ribb@yahoo.com.br

ABSTRACT
Treatment with antithyroid drugs may be accompanied by side effects. We present a patient diagnosed with Grave's Disease who developed extensive vasculitis in the lower limbs during methimazole use. After suspension of the methimazole and the introduction of prednisone in immunesupressor doses the cutaneous lesions started to involute.

Show MeSH
Related in: MedlinePlus